And lay off the caffeine too! That's no good for anxiety!
Hi its vic again. I agree with them above and yes cigs coke caff its all a stimulant. YES EVERYONES EXPERIENCE IS A LITTLE DIFFERENT I myself believe that it is how much, how long, and age. Anyway I was thinking of you but sometimes I can't find the post,anyway my ? is why did you go on methedone to a clinic? Herion, other opiates ect. Now my pills came in 10mgs so I was to take 1-2 Three times a day (I almost did the nursing way of writeing this since I have been doing for 24 yrs) anyway when I would take over 40mgs at once I was Ok but if I took any more then that without spreading it out I would sweat, my heart raced and I would feel anxiety bad. I can not beliveve they give you a high dose once a day without spreading it out. Whats up with that. Even all the dr here spread the pills out for the day as they take very little weekly away. Also How is your sugar level that has alot to do with how we feel. Go to a dr and talk to them about this and maybe another easier way to taper through out the day instead of a bang WOW what a buzz I would be muliti tasking in my work all day all night. I do know some other people when they take a large amount of methedone they nod too! See we are all different so will be your detoxing stages you will be just FINE min by min
God Bless You
p.s. did you get my last post regarding how the meetings help to relate
Hi again Are you on the BP meds if so in my first 30 days clean I took clonidine for 2 weeks I took it one day during the day and I nodded out like I was on herion or downers. I would only take one at night to sleep for only two weeks cause you know I take the mag,d,cal for sleep now. SOOO maybe. HANG IN
I don't think you should have ever taken 80mg, but since you where on it for months, you are not likely od. It accumulates in your system, but you are decreasing in amount, so you won't od. I agree with others, it would be better if you could do half dose at breakfast and half dose at dinner. I think you are just getting high from it, not od though. You take the whole dose at once and then slowly start coming down, day after day. I would have never felt very good had I only taken it once a day. I would take 100mg in the morning and 20-40mg every 1 to 2 hrs to keep me stable all day and night. I still woke up needing some methadone. You may want to try taking less and wait an hr or so. If you feel worse, take more, but I bet you'll feel better with a more stable blood level. You should ask the clinic if that's okay.
ya im on metoprolol 12,5 one tab. 2 times a day. and nifediac cc 30mgs i take 1 tab. daily.its for my high blood pressure
and i was told methadone puts weight on you, my case for some reason im loseing it. I weight 150 last week yesterday i checked it again 144lbs so i dont know ,i eat well ? thank you and GOD BLESS YOU JOHN
The clinic will only give me my full dose liquid that is a prob. but like i told you the sleepyness really is bad, so what your saying im not od ing i cant be going down?